Antihistamine capsules temporarily relieve allergy symptoms caused by hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, and itching of the nose or throat. There is one capsule per pack and the active ingredient is diphenhydramine HCl 25 mg.
The Smart Tab ez Refill System from First Aid Only & First Aid Exchange offers the unique benefit of giving you an easy way to reorder supplies at the right time.
The SmartCompliance refill system for reordering and restocking your First Aid cabinet revolutionizes replenishment. It is quick, easy, and cost effective. As supplies are used, SmartTab ezRefill reminder tabs notify you when it is time to reorder supplies and puts the reorder information at your fingertips. The SmartCompliance Insert Maps also allow you to customize your cabinet to meet your specific first aid needs.
Product may vary slightly from image
Acme United Corporation
Comparable / Alternate SKUs
Actual Weight (lbs)
Width / Depth (inches)
Case Length (inches)
Case Width (inches)
Case Weight (lbs)
Allergy Relief, 12 Per Box - SmartTab EzRefill - SmartCompliance.